# SDR CALA2014082692019

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 45,178 hours, 19,396 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO ACFT, BELOW AFT LOWER CORNER OF DOOR 2L.  DAMAGE IS APPROX 9 INCHES LONG &  2 INCHES WIDE BURNISH AREA IAW SRM 53-41 -11.  WILL REQUIRE REPETITIVE INSPECTION IAW SR I53-41-11, TABLE 10 4, BLOCK SSI53-41-31.  MUST BE ACCOMPLISHED WITHIN 23,800 FC OR 47,600 FH WHICHEVER COMES FIRST.
